International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 821-823

An hypervaluation of a ring onto a totally ordered non-cancellative semigroup without zero divisors

John Papadopoulos

41–43 Ioulianou str., Athens 104 34, Greece

Received 17 April 1985

Copyright © 1986 John Papadopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we answer to a question posed by Marc KRANSER: It is possible to have a totally ordered noncancellative semigroup without zero divisors, and a ring hypervaluated by this semigroup? We were able to give a positive answer and provide an example.